Alert archive / California / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Las Vegas, NV

February 22, 2007Inyo County, California

NWS Las Vegas, NV issued this winter storm warning at Feb 22, 2007, 4:44 AM PST for Inyo County, California. It took effect at Feb 22, 2007, 1:00 PM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 4:44 AM PST (12:44 UTC)
In effect from
Feb 22, 2007, 1:00 PM PST
Expired
Feb 22, 2007, 3:43 PM PST
In force
3 hr
Issued by
NWS Las Vegas, NV

County Inyo County, CA

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 0.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2007-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2007-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KVEF 221244
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
444 AM PST THU FEB 22 2007

.A STRONG PACIFIC STORM MOVING INTO CALIFORNIA TODAY WILL BRING
HEAVY SNOW TO PORTIONS OF THE EAST SLOPE OF THE SOUTHERN SIERRA
LATE THIS AFTERNOON AND EVENING. SNOW WILL INCREASE ACROSS CENTRAL
NEVADA BY LATE EVENING AND MOVE INTO EASTERN NEVADA FRIDAY
MORNING. THE SNOW WILL TAPER OFF FRIDAY AFTERNOON AS THE STORM
SYSTEM MOVES EAST INTO UTAH AND ARIZONA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES
ON THIS SITUATION.

CAZ519-222000-
/O.UPG.KVEF.WS.A.0003.070222T2100Z-070223T1500Z/
/O.NEW.KVEF.WS.W.0001.070223T0000Z-070223T1200Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
444 AM PST THU FEB 22 2007

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST FRIDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW...HEAVY AT TIMES IS POSSIBLE ALONG THE EAST SLOPE OF THE
SOUTHERN SIERRA LATE THIS AFTERNOON AND EVENING. BY EARLY FRIDAY
MORNING TOTAL SNOWFALL ACCUMULATIONS WILL BE BETWEEN 6 AND 10
INCHES. VISIBILITIES WILL BE GREATLY REDUCED IN AREAS OF BLOWING
AND DRIFTING SNOW AS GUSTS UP T0 55 MPH ARE POSSIBLE. 

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ014-015-018-019-222000-
/O.NEW.KVEF.SN.Y.0007.070223T0800Z-070223T1800Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...
THE TOWN OF MT CHARLESTON
444 AM PST THU FEB 22 2007

...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST
FRIDAY. 

A BAND OF HEAVY SNOW WILL DEVELOP OVER CENTRAL NEVADA LATE THIS
EVENING AND SHIFT INTO EASTERN NEVADA FRIDAY MORNING. THE AREA OF
HEAVIEST SNOW WILL LIKELY OCCUR BETWEEN GOLDFIELD AND PIOCHE. BY
NOON FRIDAY TOTAL ACCUMULATIONS WILL RANGE BETWEEN 4 AND 7 INCHES.

TOTAL ACCUMULATIONS WILL BE BETWEEN 3 AND 6 INCHES IN THE SPRING
MOUNTAINS AND SHEEP RANGE. 

A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP, BUT
ONLY ENOUGH TO CAUSE MINOR INCONVENIENCES SUCH AS TRAVEL DELAYS.
NO SEVERE WINTER WEATHER IS EXPECTED AT THIS TIME.

$$

PIERCE
2 follow-up statements
000 
WWUS45 KVEF 221946
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1146 AM PST THU FEB 22 2007

.A STRONG PACIFIC STORM MOVING INTO CALIFORNIA TODAY WILL BRING
HEAVY SNOW TO PORTIONS OF THE EAST SLOPE OF THE SOUTHERN SIERRA
THIS AFTERNOON THROUGH TONIGHT. SNOW WILL INCREASE ACROSS CENTRAL
NEVADA BY LATE EVENING AND MOVE INTO EASTERN NEVADA FRIDAY
MORNING. THE SNOW WILL TAPER OFF FRIDAY AFTERNOON AS THE STORM
SYSTEM MOVES EAST INTO UTAH AND ARIZONA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

CAZ519-230000-
/O.EXT.KVEF.WS.W.0001.070222T2100Z-070223T1200Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
1146 AM PST THU FEB 22 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
UNTIL 4 AM PST FRIDAY FOR THE EAST SLOPES OF THE SOUTHERN SIERRA.

SNOW...HEAVY AT TIMES...WILL DEVELOP OVER THE EAST SLOPE OF THE
SOUTHERN SIERRA EARLY THIS AFTERNOON AND CONTINUE OFF-AND-ON THIS
EVENING THEN TAPER OFF OVERNIGHT. BY EARLY FRIDAY MORNING TOTAL
SNOWFALL ACCUMULATIONS BETWEEN 6 AND 10 INCHES ARE EXPECTED.
VISIBILITIES WILL BE GREATLY REDUCED IN AREAS OF BLOWING AND
DRIFTING SNOW WITH GUSTS UP T0 55 MPH POSSIBLE IN SOME AREAS.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ014-015-018-019-230000-
/O.CON.KVEF.SN.Y.0007.070223T0800Z-070223T1800Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...
THE TOWN OF MT CHARLESTON
1146 AM PST THU FEB 22 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
PST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST 
FRIDAY FOR SOUTH CENTRAL NEVADA AND THE SPRING MOUNTAINS AND
SHEEP RANGE OF SOUTHERN NEVADA.

A BAND OF HEAVY SNOW WILL DEVELOP OVER CENTRAL NEVADA LATE THIS
EVENING AND SHIFT INTO EASTERN NEVADA FRIDAY MORNING. THE AREA OF
HEAVIEST SNOW WILL LIKELY OCCUR BETWEEN GOLDFIELD AND PIOCHE. BY
NOON FRIDAY TOTAL ACCUMULATIONS BETWEEN 4 AND 7 INCHES CAN BE
EXPECTED.

SNOW WILL DEVELOP LATE THIS EVENING OVER THE SPRING MOUNTAINS AND
SHEEP RANGE AND WILL CONTINUE OFF-AND-ON THROUGH FRIDAY MORNING.
TOTAL ACCUMULATIONS BETWEEN 3 AND 6 INCHES CAN BE EXPECTED.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP... BUT
ONLY ENOUGH TO CAUSE MINOR TRAVEL DELAYS. NO SEVERE WINTER WEATHER
IS EXPECTED AT THIS TIME.

$$

JGA
000 
WWUS45 KVEF 222343
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
343 PM PST THU FEB 22 2007

.A STRONG PACIFIC STORM MOVING INTO CALIFORNIA TODAY WILL SNOW TO
PORTIONS OF THE EAST SLOPE OF THE SOUTHERN SIERRA THROUGH THIS EVENING.
SNOW WILL INCREASE ACROSS CENTRAL NEVADA BY LATE EVENING AND MOVE
INTO EASTERN NEVADA EARLY FRIDAY MORNING. THE SNOW WILL TAPER OFF
FRIDAY AFTERNOON AS THE STORM SYSTEM MOVES EAST INTO UTAH AND
ARIZONA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

CAZ519-230600-
/O.CAN.KVEF.WS.W.0001.000000T0000Z-070223T1200Z/
/O.NEW.KVEF.SN.Y.0008.070222T2343Z-070223T0800Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
343 PM PST THU FEB 22 2007

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR THE
EAST SLOPES OF THE SOUTHERN SIERRA. THE WINTER STORM WARNING HAS
BEEN CANCELLED.

SNOW WILL TAPER OFF AND TURN SHOWERY DURING THE EARLY EVENING.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AND MAY PRODUCE LOCALIZED
BURSTS OF SNOW. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS GENERALLY
BETWEEN 2 AND 4 INCHES CAN BE EXPECTED BY MIDNIGHT.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT
ONLY ENOUGH TO CAUSE MINOR PROBLEMS SUCH AS TRAVEL DELAYS.

$$

NVZ014-015-018-019-230600-
/O.CON.KVEF.SN.Y.0007.070223T0800Z-070223T1800Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...
THE TOWN OF MT CHARLESTON
343 PM PST THU FEB 22 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
PST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
PST FRIDAY. 

SNOW WILL DEVELOP LATE THIS EVENING OVER THE SPRING MOUNTAINS AND
SHEEP RANGE AND WILL CONTINUE OFF-AND-ON THROUGH FRIDAY MORNING.
TOTAL ACCUMULATIONS BETWEEN 3 AND 6 INCHES CAN BE EXPECTED.

AREAS OF SNOW WILL DEVELOP OVER CENTRAL NEVADA THIS EVENING AND
SHIFT INTO EASTERN NEVADA BY EARLY FRIDAY MORNING. THE AREA OF
HEAVIEST SNOW WILL LIKELY OCCUR BETWEEN GOLDFIELD AND PIOCHE.
NARROW BANDS OF HEAVY SNOW ARE POSSIBLE IN THE ADVISORY AREA
OVERNIGHT AND FRIDAY MORNING...ESPECIALLY OVER CENTRAL NYE AND
NORTHERN LINCOLN COUNTIES LATE TONIGHT AND EARLY FRIDAY MORNING.
IN GENERAL TOTAL ACCUMULATIONS BETWEEN 4 AND 7 INCHES CAN BE
EXPECTED ACROSS MUCH OF THE AREA.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP... BUT
ONLY ENOUGH TO CAUSE MINOR TRAVEL DELAYS.

$$

JGA

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 4:21 AM PST, 23 minutes earlier.

Area forecast discussion, Feb 22, 4:21 AM PST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
421 AM PST THU FEB 22 2007

.SYNOPSIS...AN AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL
MOVE QUICKLY EAST ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT
TONIGHT AND FRIDAY. IN ADVANCE OF THE SYSTEM STRONG AND GUSTY SOUTH
WINDS WILL OCCUR ACROSS MUCH OF THE REGION TODAY. RAIN AND SNOW WILL
SPREAD INTO THE SOUTHERN SIERRA BY AFTERNOON AND ACROSS THE
REMAINDER OF THE AREA TONIGHT AND FRIDAY. TEMPERATURES ARE EXPECTED
TO DROP NEARLY 15 DEGREES ON FRIDAY BEFORE A SLIGHT WARMING TREND
BEGINS ON SUNDAY.
&&

.SHORT TERM...TROUGH HAS STOPPED DIGGING AND AXIS HAS JUST PASSED
130 WEST AS IT STARTS PROGRESSING EAST. MAIN BAND OF PRECIPITATION
HAS BEEN ALIGNED NORTH-SOUTH ALONG THE NORTHWEST COAST OF CALIFORNIA
AND OREGON SINCE LATE WEDNESDAY AFTERNOON. RADAR/SURFACE
OBSERVATIONS INDICATE LIGHT SHOWERS NOW AS FAR SOUTH AS THE I-80
CORRIDOR BETWEEN THE BAY AREA AND RENO. GFS HAS BEEN CONSISTENT PAST
FEW RUNS PROGRESSING THE OPEN TROUGH QUICKLY EAST ACROSS THE GREAT
BASIN AND MOJAVE DESERT TONIGHT WITH CONDITIONS IMPROVING FROM WEST
FRIDAY AFTERNOON AS TROUGH MOVES INTO THE FOUR CORNERS. FIRST
CONCERN TODAY WILL BE GUSTY SOUTH-SOUTHEAST SURFACE WINDS FEEDING
INTO LEESIDE SURFACE TROUGH OVER WESTERN NEVADA. WIND ADVISORY FOR
SOUTH CENTRAL NEVADA REMAINS IN EFFECT FROM 9 AM UNTIL 6 PM THIS
EVENING BUT DID EXPAND THE AREA TO INCLUDE SOUTHERN NYE AND INYO
COUNTY. HIGHER RESOLUTION NAM12 INSISTS BRUNT OF THE QPF WILL OCCUR
ALONG THE WEST SLOPE OF THE SOUTHERN SIERRA LATE THIS AFTERNOON AND
EVENING. BELIEVE ENOUGH WILL SPILL OVER THE CREST TO MEET LOW END
WINTER STORM WARNING CRITERIA ESPECIALLY COMBINED WITH STRONG WEST
WINDS. TOTAL ACCUMULATIONS WILL RANGE BETWEEN 6 AND 10 INCHES. AS
SURFACE TROUGH MOVES EAST ACROSS CENTRAL NEVADA TONIGHT MODELS HAVE
BEEN CONSISTENT SHOWING THE HEAVIEST QPF AMOUNTS ALONG BOUNDARY
BETWEEN GOLDFIELD AND NORTHEAST NEVADA. 06Z GFS EVEN MORE PRONOUNCED
WITH BOUNDARY SO HAVE DECIDED TO ISSUE A SNOW ADVISORY FOR
ESMERALDA...CENTRAL NYE AND LINCOLN COUNTIES FROM MIDNIGHT THROUGH
NOON FRIDAY. MODELS NOT AS IMPRESSIVE WITH QPF AMOUNTS FOR THE
SPRING AND SHEEP RANGES BUT BELIEVE OROGRAPHICS SHOULD BE ENOUGH TO
WARRANT AT LEAST LOW END ADVISORY ACCUMULATIONS. DEEP MIXING WILL
LEAD TO WARMER TEMPERATURES TODAY WITH MUCH COOLER TEMPERATURES
FRIDAY AND SATURDAY.

.LONG TERM...MODELS START OUT IN EXCELLENT AGREEMENT ON SUNDAY FOR
THE EXTENDED PERIOD BUT QUICKLY START TO HAVE TROUBLE PAST MONDAY
NIGHT. THERE IS GOOD AGREEMENT ON SUNDAY AND INTO PART OF MONDAY
THAT A WEAK DISTURBANCE EMBEDDED IN A SWIFT WESTERLY FLOW WILL
PRODUCE SOME SHOWERS IN THE NORTHERN HALF OF THE CWA. AFTER THAT
POINT...THERE IS VERY LITTLE AGREEMENT. LATEST RUN OF THE GFS PUSHES
A TROUGH ACROSS THE AREA ON TUESDAY ALONG WITH FAIRLY WIDESPREAD
MOISTURE. DGEX KEEPS THE TROUGH FURTHER TO THE EAST WHICH WILL PUT
US IN A DRIER NORTHWESTERLY FLOW. THE EUROPEAN IS MORE IN LINE WITH
THE GFS AND ALSO SHOWS A FAIRLY DEEP TROUGH OVER THE AREA TUESDAY
NIGHT. THE CANADIAN SOLUTION COMPARES MOST FAVORABLY WITH THE WETTER
TRACK OF THE GFS/EUROPEAN. ON THE FLIP SIDE IS THE FACT THAT THE
CANADIAN/GFS ENSEMBLES ARE DISPLAYING A MUCH LARGER SPREAD THAN
NORMAL. THEREFORE...ONLY SLIGHTLY BUMPED UP THE POPS IN THE EXTENDED
DUE TO LOW CONFIDENCE. EVEN TRICKIER ARE TEMPERATURES. ENSEMBLE
GUIDANCE SHOWS STANDARD DEVIATIONS AS HIGH AS 5 BY WEDNESDAY WITH A
SPREAD OF ALMOST 20 DEGREES FOR HIGH TEMPERATURES. IN LAS VEGAS WE
COULD BE LOOKING AT HIGHS OF 70 OR BARELY HITTING 55.
THEREFORE...ONLY SLIGHTLY MODIFIED TEMPERATURES UNTIL THE PATTERN
HAS A CLEARER SIGNAL.
&&

.AVIATION...FOR KLAS: SOUTHWESTERLY WINDS TO 10 KT THROUGH 20Z WITH
SKC TO FEW200 SKIES. AFTER 20Z...SOUTHWESTERLY WINDS OF 12 TO 18 KT
WITH GUSTS TO 30 KT. SKIES WILL BECOME SCT TO BKN WITH CIGS BETWEEN
15 AND 20K FT.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: SOUTHERLY WINDS 10 TO 15 KT THROUGH 17Z WITH GENERALLY
SKC TO FEW200 SKIES. AFTER 17Z SOUTHERLY WINDS WILL INCREASE TO 18
TO 25 KT WITH LOCAL GUSTS UP TO 40 KT. SKIES WILL BECOME BKN WITH
CIGS BETWEEN 10 AND 20K FT WITH THE LOWER CIGS EXPECTED IN INYO AND
ESMERALDA COUNTIES FIRST.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...WIND ADVISORY FROM 9 AM TODAY UNTIL 6 PM THIS EVENING
      FOR ZONES 14...15 AND 17.
      SNOW ADVISORY FROM MIDNIGHT TONIGHT UNTIL 10 AM FRIDAY MORNING
      FOR ZONES 14...15...18 AND 19.
.AZ...NONE.
.CA...WIND ADVISORY FROM 9 AM TODAY UNTIL 6 PM THIS EVENING
      FOR ZONES 520 AND 522.
      WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON
      UNTIL 4 AM FRIDAY MORNING FOR ZONE 519.
&&

PIERCE/BELL

HTTP://WEATHER.GOV/LASVEGAS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:43 PM PSTSnow AdvisoryVEFInyo5 hr

Nearby

Winter Storm Warnings in California, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.